Advanced Search
Article Contents
Article Contents

Existence and uniqueness of singular solutions for elliptic equation on the hyperbolic space

Abstract Related Papers Cited by
  • In this article, we consider the following semilinear elliptic equation on the hyperbolic space \begin{eqnarray} \Delta_{H^n} u-\lambda u+|u|^{p-1}u=0\quad on\quad H^n\setminus \{Q\} \end{eqnarray} where $\Delta_{H^n}$ is the Laplace-Beltrami operator on the hyperbolic space \begin{eqnarray} H^n=\{(x_1,\cdots, x_n,x_{n+1})|x_1^2+\cdots+x_n^2-x_{n+1}^2=-1\}, \end{eqnarray} $n>10,\ p>1, \lambda>0, $ and $Q=(0,\cdots,0,1)$. We provide the existence and uniqueness of a singular positive ``radial'' solution of the above equation for big $p$ (greater than the Joseph-Lundgren exponent, which appears if $n > 10$) as well as its asymptotic behavior.
    Mathematics Subject Classification: Primary: 35J15; Secondary: 35J61, 58J05.


    \begin{equation} \\ \end{equation}
  • [1]

    S. Bae, Separation structure of positive radial solutions of a semilinear elliptic equation in $R^n$, J. Differential Equations, 194 (2003), 460-499.doi: 10.1006/jdeq.2001.4162.


    S. Bae and T. K. Chang, On a class of semilinear elliptic equations in $R^n$, J. Differential Equations, 185 (2002), 225-250.doi: 10.1016/s0022-396(03)00172-4.


    C. Bandle, A. Brillard and M. Flucher, Green's function, harmonic transplantation and best Sobolev constant in spaces of constant curvature, Trans. Amer. Math. Soc., 350 (1998), 1103-1128.doi: 10.1090/S0002-9947-98-02085-6.


    C. Bandle and Y. Kabeya, On the positive, "radial" solutions of a semilinear elliptic equation on $H^N$, Adv. Nonlinear Anal., 1 (2012), 1-25.doi: 10.1515/ana-2011-0004.


    C. Bandle and M. Marcus, The positive radial solutions of a class of semilinear elliptic equations, J. Reine Angew. Math., 401 (1989), 25-59.


    M. Bonforte, F. Gazzola, G. Grillo and J. L. Vazquez, Classification of radial solutions to the Emden-Fowler equation on the hyperbolic space, Cal. Var. Partial Differential Equations, 46 (2013), 375-401.


    J.-L. Chern, Z.-Y. Chen, J-H. Chen and Y.-L. Tang, On the classification of standing wave solutions for the Schrödinger equation, Comm. Partial Differential Equations, 35 (2010), 275-301;doi: 10.1080/03605300903419767.


    B. Gidas, W.-M. Ni and L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys., 68 (1979), 209-243.doi: 10.1007/BF01221125.


    B. Gidas, W.-M. Ni and L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in $R^n$, Adv. Math. Suppl. Stud., 7A (1981), 369-402.


    A. Grigor'yan, "Heat Kernel and Analysis on Manifolds'', AMS, Providence, 2009.


    C. Gui, W.-M. Ni and X.-F. Wang, On the stability and instability of positive steady states of a semilinear heat equation in $R^n$, Comm. Pure Appl. Math., 45 (1992), 1153-1181.doi: 10.1002/cpa.3160450906.


    P. Hartman, "Ordinary Differential Equations'', Birkhäuser, Boston, second edition, 1982.


    D. D. Joseph and T. S. Lundgren, Quasilinear Dirichlet problems driven by positive sources, Arch. Rational Mech. Anal., 49 (1973), 241-269.


    S. Kumaresan and J. Prajapat, Analogue of Gidas-Ni-Nirenberg result in hyperbolic space and sphere, Rend. Inst. Math. Univ. Trieste, 30 (1998), 107-112.


    Y. Li, Asymptotic behavior of positive solutions of equation $\Delta u + K(x)u^p = 0$ in $R^n$, J. Differential Equations, 95 (1992), 304-330.doi: 10.1016/0022-0396(92)90034-K.


    Y. Liu, Y. Li and Y. Deng, Separation property of solutions for a semilinear elliptic equation, J. Differential Equations, 163 (2000), 381-406.doi: 10.1006/jdeq.1999.3735.


    G. Mancini and K. Sandeep, On a semilinear elliptic equation in $H^n$, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 7 (2008), 635-671.


    W.-M. Ni, On the positive radial solutions of some semilinear elliptic equations on $R^n$, Appl. Math. Optim., 9 (1983), 373-380.


    W.-M. Ni and S. Yotsutani, Semilinear elliptic equations of Matukuma-type and related topics, Japan J. Appl. Math., 5 (1988), 1-32.


    S. Stapelkamp, The Brezis-Nirenberg problem on $H^n$: existence and uniqueness of solutions, in "Elliptic and Parabolic Problems- Rolduc and Gaeta 2001,'' Bemelmans et al. ed., World Scientific Publ. River Edge, NJ, (2002), 283-290.


    X.-F. Wang, On Cauchy Problem for reaction-diffusion equations, Trans. Amer. Math. Soc., 337 (1993), 549-590.doi: 10.1090/S0002-9947-1993-1153015-5.

  • 加载中

Article Metrics

HTML views() PDF downloads(99) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint